# SDR UIEA2017060500941

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 94,233 hours, 18,147 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 461AL ON THE NR 2 PYLON OTBD DISCOVERED MISSING DURING WALK AROUND INSPECTION.  INSTALLED A TEMPORARY PANEL IAW EO 4454A089.
